Forum

pregabalin side effects

I was prescribed pregabalin a couple of months ago. For some reason I googled their side effects and was quite shocked. One side effect was weight gain which I really don’t need! Has anyone had any side effects?

Thanks, Deb

Weight gain definitely more from the increased appetite! :frowning: think this is preferable to the pain though, although am upping my dosage as doesn’t seem to be working as well now.

The side effects lists of a lot of the drugs we take are crazily long and rather scary. Most people don’t get any mind you, or only get a few and mildly. They almost always wear off after a short time too.

I haven’t put on any weight with pregabalin, but it took me about a month to get up to a measly 100mg a day because of side effects of vertigo and an unpleasant, surreal feeling. My MS nurse persuaded me to persevere and I’m glad I did because they work really well for me now, but it was a bit of a struggle in the beginning.

Karen x